# SDR 0801001

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 53,043 hours, 65,823 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO KGSO, RIGHT LANDING GEAR GREEN POSITION INDICATOR WOULD NOT ILLUMINATE.  LANDING GEAR PHYSICALLY DOWN, VERIFIED WITH GEAR HORN.  AFTER THE PROCEDURE, BOTTOM SOCKET LIGHT ILLUMINATED BEFORE LANDING.  RELAMPED RIGHT LANDING GEAR GREEN INDICATOR AS NECESSARY, OPS CHECK GOOD.
